MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL L 10MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL L 10MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915197
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the user found misalignment of the jaws before use.The applier was sent to our technical specialist.Having checked the applier, he found that it did not open and close smoothly and the rotation knob did not rotate properly, and concluded it was unrepairable.The applier was purchased by the hospital within 1 year.A new applier was used to complete the procedure.
 
Additional Manufacturer Narrative
Qn# (b)(4).The dhr for the returned instrument was reviewed and found completely without any irregularities.This instrument was produced at the tecomet , inc.Kenosha.Wi facility as part of a 50 pc.Lot in august of 2019.Evaluation of the returned instrument shows that the jaws are aligned in the closed position therefore we are unable to validate the complaint.Further evaluation shows that this instrument is able to pick-up , retain, close and release multiple clips both with and without the use of silastic test tubing.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.
 
Event or Problem Description

Brand Name
HOL L 10MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11686062
Report Number3011137372-2021-00102
Device Sequence Number11487860
Product Code GDO
UDI-Device Identifier24026704696837
UDI-Public24026704696837
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915197
Device Catalogue Number544995
Device Lot Number06A1982805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1